Withdrawal Symptoms After Stopping Antihistamines? Dr Grant Discusses
A patient recently stopped taking antihistamine and has found themselves suffering from itchy sore skin and other allergy-like symptoms. Dr Grant is asked if this a result of withdrawal from the antihistamines.
Dr Grant confirms that many people can suffer withdrawal symptoms if they stop taking antihistamines suddenly. Dr Grant recommends the patient resume taking the antihistamines and then slowly reduce the dose to wean off slowly.
Each week Dr Grant, GP at Beacon HealthCheck, answers your questions in Independent.ie.
Dr Barton’s Top Ten Ways to Avoid Heart Disease
Dr David Barton is a Consultant Cardiologist here at Beacon Hospital and he is giving his Top Ten Ways to Avoid Heart...
Can a Face Mask Cause a Lip Rash? Dr Grant Discusses
A patient suffering from a rash around her lips is worried this is caused by wearing a face mask. The patient asks Dr...